# SDR P5CA2013062100027

- Difficulty date: June 21, 2013
- Submitted: June 21, 2013
- Operation: Air carrier
- Aircraft: N416MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 32838
- Aircraft time: 50,354 hours, 7,994 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN-SEAT TRACK CORROSION CRACKED AT STA 1900 LBL 11.33 (CABIN-STA 1870.40-STA 1946.45 LBL11.33.  DAMAGED SEAT REPAIRED IAW SRM 53-00-52 REPAIR 12 AND RI NO = RI-53-65-10208 REV A).
